MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 13MM

EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 13MM
Model Number 300-01-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-10-15, 4911806 - equinoxe replicator plate 1.5mm o/s; 310-01-44, 4835494 - equinoxe, humeral head short, 44mm (alpha); 314-13-03, 4825303 - equinoxe cage glenoid medium, alpha.
 
Event or Problem Description
As reported, this (b)(6) y/o male experienced a crack in calcar during implant implementation, noted as an intra-op right humeral fracture.The plan post-procedure is slow and controlled rehabilitation.The patient has a history of rheumatory arthritis, hypertension, chronic renal failure and is on dialysis.The case report form indicates this event is possibly related to devices and definitely related procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The most likely cause of the reported event was a fracture which was likely caused during preparation for implantation of the shoulder.

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM PRIMARY, PRESS FIT 13MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10727708
Report Number1038671-2020-00590
Device Sequence Number13872919
Product Code KWT
UDI-Device Identifier10885862079329
UDI-Public10885862079329
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-01-13
Device Catalogue Number300-01-13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient Weight68